# SDR IPXA09M55677

- Difficulty date: April 6, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 51,371 hours, 6,287 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA6213
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C TRANSFERRED FROM DMI LOG D 374806 FUSELAGE SKIN GOUGE DAMAGE AT STA 1015.  FUSELAGE SKIN GOUGE DAMAGE AT STA 1015 WAS FOUND IN LIMITS IAW MD-11 SRM 53-00-01 FIG 2 SHT 4.  IPXA NRC 282158 & 282281 REPAIR SURVEY SEQ F1-01 & F1-05 FWD CARGO DOOR JAMB EXISTING REPAIR DOUBLERS DAMAGED AT AFT LWR CORNER BETWEEN FS 1003-1009 L36-42R.  REMOVED, FABRICATED AND INSTALLED ON NRC 282065 IAW MD-11 SRM VOL 1 53-50-00 FIG 17.
